# SDR CALA9701626

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN LOWER SURFACE OF LT WING NR 4 SLAT SKIN, OUTBOARD OF INBOARD TRACK.  THE CRACK WAS STOP DRILLED, A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 57-30-5, 51-40-2, AND 51-10-2.
